# SDR USAA920080407

- Difficulty date: February 2, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602218
- Part serial: 0195
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - RIGHT WING NR 5 SLAT TRAILING EDGE WEDGE HAS AREA OF DISBOND, SS 126.9.  REPAIRED RIGHT WING NR 5 SLAT TRAILING EDGE WEDGE, SS 124.90 - SS 128.40 IAW B737 SRM 51-70-10-2R.
